Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 854942, 8 pages
Research Article

On Interval-Valued Supra-Fuzzy Syntopogenous Structure

Mathematics Department, Faculty of Science, Zagazig University, Zagazig 44519, Egypt

Received 12 August 2012; Accepted 1 November 2012

Academic Editor: Hamid Reza Karimi

Copyright © 2012 F. M. Sleim and Heba I. Mustafa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

F. M. Sleim and Heba I. Mustafa, “On Interval-Valued Supra-Fuzzy Syntopogenous Structure,” Mathematical Problems in Engineering, vol. 2012, Article ID 854942, 8 pages, 2012. doi:10.1155/2012/854942